MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained an erroneously elevated advia centaur high sensitivity troponin i (tnih) result vs repeat testing / alternate method.The initial elevated result was reported to the physician(s) and the result was questioned.The physician questioned the result due to the patient experiencing chest pains.The physician ordered a second draw 1-2 hours post original draw, and a new sample was drawn from the same patient and processed on the same analyzer and a lower result was obtained.The original sample was repeated again on the same analyzer using a new reagent pack of the same lot and a lower result was obtained which was consistent with the new sample result.The original sample was repeated again on a non-siemens analyzer and obtained a lower result.A new sample was drawn from the same patient and processed on the same analyzer and a lower result was obtained.The lower result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated advia centaur high sensitivity troponin i (tnih) result vs repeat testing / alternate method.Siemens evaluated the information provided by the customer.Quality control (qc) recovered acceptably on the day of the event.The reagent pack issue was ruled out because other samples repeated on the fresh pack did not change.Based on the available information, the cause of the erroneous result cannot be determined.The customer is operational.A product issue was not identified.The instrument is performing according to specifications.No further evaluation is required.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23350902
Report Number1219913-2025-00190
Device Sequence Number15722379
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public(01)00630414602912(10)23761111(17)260625
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number23761111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale